# SDR QXEA2014030400191

- Difficulty date: February 26, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD MEMBER CORRODED BEYOND LIMITS.  REMOVED THRESHOLD MEMBER IAW SRM 51-42-45-02-01 AND 51-42-05-02-01.   INSTALLED NEW THRESHOLD IAW SRM 51-42-05-02-01.
